MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-500 AUTOMATED ANALYZER SYSTEM

BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-500 AUTOMATED ANALYZER SYSTEM
Catalog Number 001510
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initian and final report on this incident.
 
Event or Problem Description
Customer reported dp reactions being called on b cell wells on ih-500.Investigation included review of daily journals, screenshots, and customer workflow.Although full image analysis was not possible due to missing images, the available data showed that reactions visually appeared as strong positive (4+) but were interpreted as dp by the system.It was clarified that in reverse grouping, some non-reactive cells are expected due to pooled reagent red cells, and therefore these reactions do not represent true dp reactions.In addition, the current software version has a known limitation in dp detection, which may lead to overcalling in such cases.The behavior may also be influenced by centrifuge teaching and card holder positioning.Recommendations were provided, including centrifuge teaching, mechanical checks, and upgrade to software version 3.1, which includes improved dp interpretation.Resolution: customer was advised to perform centrifuge teaching, check card holder positioning, and proceed with software upgrade to v3.1.Customer confirmed no further support required.

Brand Name
IH-500 AUTOMATED ANALYZER SYSTEM
Common Device Name
IH-500 AUTOMATED ANALYZER SYSTEM
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
Manufacturer Contact
monica albarca aguilera
industriestrasse 1
dreieich, 63303
GM   63303
MDR Report Key24992013
Report Number9610824-2026-00013
Device Sequence Number10303458
Product Code KSZ
UDI-Device Identifier07611969233786
UDI-Public(01)07611969233786
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
BK230971
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number001510
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IH-CARD ABO/D(DVI-)+REV A1, B, LOT 9543010.; IH-CELL A1 B, LOT 9606021, EXP. 2026-04-06.
Patient SexUnknown